# SDR DXTA2014092905897

- Difficulty date: September 26, 2014
- Submitted: September 30, 2014
- Operation: Air carrier
- Aircraft: N831QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600792
- Aircraft time: 4,498 hours, 3,563 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

AFTER TAKEOFF AFTER TURNING ON FREON AIR CONDITIONER SMELLED A BURNING ODOR IN THE CABIN.  ACCOMPLISHED A VISUAL INSPECTION & AN OPS TEST WITH GROUND POWER OF THE FREON AC SYS, NO DEFECTS OR ABNORMAL ODORS NOTED.  RAN BOTH ENGS AT 855 N2 CYCLING, ENVIRONMENTAL CONTROL FROM FULL HOT TO FULL COLD IN AUTO MANUAL MODES WHILE SWITCHING BETWEEN LT, NORMAL & RT PRESS SOURCES, NO ABNORMAL ODORS NOTED.  ACTIVATED FREON AC WHILE SWITCHING FROM LT NORMAL & RT PRESS SOURCES, NO ODOR COULD NOT DUPLICATE ORIGINAL DISCREPANCY.  WORK PERFORMED IAW MM 21-00-00.
